# SDR AALA201707319024

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 6,807 hours, 2,486 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED LOUD CRACK FROM THE R4 DOOR.  LUBRICATED THE R4 DOOR IAW MM 12-22-52, OPERATIONAL CHECKED NORMAL.
